# SDR SWAA2020101522866

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 47,606 hours, 25,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 50835
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C RT O/W EMERGENCY EXIT LIGHTS (INSIDE CABIN) WILL NOT ILLUMINATE.  REMOVED AND REPLACED RT O/W EMERGENCY EXIT BATTERY AND CHARGER (M1669) AT 11DEF LOCATION, PER AMM 33-51-06.  P/N OFF/ON D717-01-100SWA; S/N OFF 50835 S/N ON 314795.
